# SDR 95ZZZW523

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Condition: Broken
- Location: Rt Wing Aft Spar
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR LEAKING FUEL, FOUND DURING ACCOMPLISHMENT OF EO E92/083/657.  RT WING REAR SPAR ROOT JOING ATTACH FITTING AT RIB 2, BOLT 'C' BROKEN, AND BOLT 'A' FOUND LOOSE.  REPLACED BOLTS IAW BAE REPAIR INSTRUCTIONS HC536H9043, AND RESEALED AND LEAK CHECKED.
